Manage your weight; lose if you need to.
Healthy diet and exercise regime; get professional advice (from a doctor, not a gym).
Avoid stimulants such as caffiene, spirits and tobacco.
Reduce animal fat in your diet.
Get enough sleep.
Remove all possible stress-situations from your life. OK, we've all got to work, but anything you CAN eliminate, do so.
Therefore, some relaxation techniques may be in order.
And there's currently a theory that stroking a cat and listening to it purr lowers your bloodpressure. Of course this only works if you actually like cats, but I do find it calming.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, may I answer your health queries right now ? Please type your query here... had cataract procedure on 3/18 - had one done two months ago with lots of problems - with this one was given extra meds for pressure - my blood pressure usually is around 135 over 85 - now is 111 over 79 and I m so lethagic that I can only sleep and have wild dreams.
30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.
In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.
I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?
My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...